# SDR SWAA2023062164013

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOC. ORSS 273 AT LT WING 2023-330513.  REPLACED ANGLE TRAILING EDGE LOC. ORSS 273 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2930 REV -.;[02] REPLACED ANGLE TRAILING EDGE LOC. ORSS 273 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2930 REV -.
